Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    6
  • views
    1426

Please Help Accutane Has F'd Up My Face!

amrit1997

911 views

Ok ive been on Accutane for a month, ive taken antibiotics in the past and they have worked. At one point my face was really clear for about 4-5 months. Recently after stopping antibiotics for about 2 months my acne started to come back, so i visited my dermatologist and they suggested accutane. The put me on 20mg and its been a month MY ACNE HAS NEVER BEEN THIS BAD IN MY LIFE!!!!!!!!!!! it has dried up all my skin and looks horrible and my face really hurts the worst thing is i have 7 exams all this month and have to go into school, im embarrassed to even show my face. I have a appointment with my dermatologist next monday on the 12th and i have a exam on the same day WTF is even life lol The first picture is 3 months ago around january or February my face was so clear no its FUCKED!!!! I dont know what to do ive never seen people with their acne this bad PLZ HELP!!!!!!!!




5 Comments


Recommended Comments

I know Accutane being a Vitamin A derivative does have an initial breakout, which is likely what you are experiencing, however I don't think its worth it if it makes your face that pain filled. I would try to get on another antibiotic right away! I have safely taken up to 5,000mg of amoxicillin per day and cleared a serious case of cystic acne. :(

Share this comment


Link to comment

Hey buddy. Accutane caused me to have the worst breakout ever when I first started. Things are slowly starting to get better. Some dermatologist will allow you to take an antibiotic while on Accutane. Ask your Doc to maybe try that in combination with Accutane. I would continue the Accutane though. Even if you can't get an antibiotic, It will get better in time. It really is frustrating at first, but you will get better. Hang in there!

Share this comment


Link to comment

its a crazy trestment...makes you break out worse then ever but after i garentee youll never have any again

Share this comment


Link to comment
Guest GetMeTheResults

Posted

Wow, I'm starting a low dose just like you soon and I hope it doesn't make things worse, Taz already did that for me in the past 3 months and I can't imagine any further deterioration.

How has your skin been lately?

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×